# SDR ASAA2023100945524

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 36,863 hours, 11,636 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT RAM DOOR FULL OPEN BLUE LIGHT ILLUMINATED ENTIRE FLIGHT. GROUNDED - YES. (RESOLVED ON W/O: 1972773 TASKCARD: N/R-00001 ) REVERSED MEL PROCEDURE FOR FRONT ACTUATOR AND REVERSED OPTION 1 FOR SRADA ACTUATOR. RE STOWED STOWAGE LINK AND HARDWARE IN FLY AWAY KIT. ACCOMPLISHED FIM 21-51 TASK 803 NO BITE FAULTS NO ACTUATOR LRU FAULTS NO CORRELATED FAULT HISTORY 90 DAYS. REPAIR CONFIRMATION PASS GROUND VERIFICATION PASS. THIS CLEARS MEL 21-5D PLACARDS REMOVED SEAMC ASHRAF NOTIFIED.
